# SDR 2018FA0000354

- Difficulty date: June 4, 2018
- Submitted: September 5, 2018
- Operation: General aviation
- Aircraft: N567MW
- Make and model: Cirrus SR22
- Aircraft serial: 3589
- Aircraft time: 4,537 hours
- Engine: Cont IO550N
- Engine time: 4,537 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Rail
- Part number: 633397
- Condition: Corroded
- Location: Engine
- Part time: 4,537 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

CUSTOMER EXPERIENCED A SLIGHTLY ROUGH RUNNING ENGINE WITH SHORT INTERRUPTIONS/SHAKINGS DURING SEVERAL FLIGHTS. T/S REVEALED THE LT & RT DECK REFERENCE RAILS P/N 633397 WITH HEAVY INTERNAL CORROSION. RUST PARTICLES COMING FROM THE DECK RAILS WERE ALSO FOUND IN SOME OF THE FUEL INJECTORS AND WE THINK THAT THEY MAY HAVE TEMPORARILY OBSTRUCTED THE CALIBRATED FUEL BORES AND MAY PROBABLY HAVE CAUSED THE ENGINE MISBEHAVIOUR THE TWO PILOTS COULD FEEL.WE CLEANED AND REINSTALLED THE DECK RAILS AND FUEL INJECTORS. OUTGOING GROUND RUN WAS PERFORMED AND FOUND SATISFACTORY. A PAIR OF NEW DECK REFERENCE RAILS WERE ORDERED FOR INST AT NEXT MX VISIT. ALL FURTHER FLIGHTS, NO PROBLEMS. PRIOR TO INSTALLATION WE INSPECTED THE NEW RAILS AND UNFORTUNATELY ALSO THE NEW PARTS ARE ALREADY SHOWING SIGNS OF INTERNAL CORROSION/RUST–
